# SDR CALA2025101309972

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 79,296 hours, 29,660 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183A01037
- Condition: Cracked
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE FOUND AT LT ELEVATOR UPPER SURFACE LOCATED 10 INCHES FOR FWD EDGE AND 103 INCHES FROM I/B EDGE.  APPLIED PERMANENT REPAIR ON DAMAGED AREA ON LT ELEVATOR UPPER SURFACE LOCATED 10 INCHES FOR FWD EDGE AND 103 INCHES FROM I/B EDGE REF SRM 51-70-04-2R-1 PARAG 4-F & SRM 51-70-04-2R-0 REPAIR GENERAL PARAG 4-N-2.
